# SDR ASAA2018040824177

- Difficulty date: April 8, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 03359
- Aircraft time: 38,189 hours, 11,464 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 11624
- Condition: Seized
- Location: Extract
- Part time: 38,206 hours, 11,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES IN THE COCKPIT, 15 MINUTES AFTER TAKEOFF.  ACFT GROUNDED.  ACCOMPLISHED TSM 05-50-00-810-831-A. EXTRACT FAN SEIZED, CIRCUIT BREAKER TRIPPED. NO FURTHER SMOKE OR ODOR PRESENT.  OPS CHECKED GOOD. BITE TESTED OK.
